On multiplicative degree based topological indices of singlewalled titania nanotubes

Document Type: Original Article


1 Department of Mathematics, University of Central Punjab, Faisalabad-38000, Pakistan.

2 Department of Mathematics, Government CollegeWomen University Faisalabad, Faisalabad-38000, Pakistan


Let G be a graph, the distance d(u,v) between two vertices u and v of G is the minimum
length of the paths connecting them. The aim of this paper is computing the distance matrix of infinite familiy of fullerene graph A10n.

Graphical Abstract

On multiplicative degree based topological indices of singlewalled titania nanotubes


Main Subjects

[1] A.T. Balaban, Chemical applications of graph theory, Academic Press, 1976.
[2] D. Bonchev, Chemical graph theory, introduction and fundamentals CRC Press, 1991.
[3] N. Trinajsti´c, Chemical graph theory, Routledge, 2018.
[4] H. Ali, A. Q. Baig and M. K. Shafiq, On Topological Properties of Boron Triangular Sheet BTS (m,n), Borophene Chain B36 (n) and Melem Chain MC (n) Nanostruc-tures. Journal of Mathematical Nanoscienece 7 (1-2) (2017) 39-60.
[5] K. Pattabiraman and T. Suganya, Edge version of some degree based topological descriptors of graphs. Journal of Mathematical Nanoscienese 8 (1) (2018) 1-12.
[6] R. Kanabur, On certain cegree-based topological indices of armchair poly-hex nanotubes. Journal of Mathematical Nanoscienese 8 (1) (2018) 19-25.
[7] I. Gutman, Multiplicative Zagreb indices of trees. Bull. Soc. Math. Banja Luka (18) (2011) 17-23. [8] A. Iranmanesh, M. A. Hosseinzadeh and I. Gutman. On multiplicative Zagreb indices of graphs. Iranian Journal of Mathematical Chemistry 3 (2) (2012) 145-154.
[9] M. Ghorbani and N. Azimi, Note on multiple Zagreb indices. Iranian Journal of Mathematical Chemistry 3 (2) (2012) 137-143.
[10] Z. Hussain, N. Ijaz, W. Tahir, M. T. Butt and S. Talib, Calculating Degree Based Multiplicative Topological indices of Alcohol. Asian Journal of Applied Science and Technology 4 (2) (2018) 132-139.
[11] L. Yan, Y. Li, S.Hayat, H. M. A. Siddiqui, M. Imran, S. Ahmad and M. R. Farahani, On degreebased and frustration related topological indices of single-walled titania nanotubes. Journal of Computational and Theoretical Nanoscience 13 (11) (2016) 9027-9032.
[12] J. B. Liu, G. Wei, M. K. Siddiqui and M .R. Farahani, Computing three topological indices for Titania nanotubes TiO2 [m, n]. AKCE International Journal of Graphs and Combinatorics 13 (3) (2016) 255-260.